# SDR N6WA2012092902

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,354 hours, 5,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE.
